Translator Disclaimer
December 2003 A splitting theorem for $CAT(0)$ spaces with the geodesic extension property
Tetsuya Hosaka
Tsukuba J. Math. 27(2): 289-293 (December 2003). DOI: 10.21099/tkbjm/1496164649

Abstract

In this paper, we show the following splitting theorem: For a proper $\mathrm{CAT}(0)$ space $X$ with the geodesic extension property, if a group $\Gamma=G_{1}\times G_{2}$ acts geometrically (i.e., properly discontinuously and cocompactly by isometries) on $X$, then $X$ splits as a product $X_{1}\times X_{2}$ and there exist geometric actions of $G_1$ and some subgroup of finite index in $G_2$ on $X_1$ and $X_2$, respectively.

Citation

Download Citation

Tetsuya Hosaka. "A splitting theorem for $CAT(0)$ spaces with the geodesic extension property." Tsukuba J. Math. 27 (2) 289 - 293, December 2003. https://doi.org/10.21099/tkbjm/1496164649

Information

Published: December 2003
First available in Project Euclid: 30 May 2017

zbMATH: 1050.20029
MathSciNet: MR2025728
Digital Object Identifier: 10.21099/tkbjm/1496164649

Rights: Copyright © 2003 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.27 • No. 2 • December 2003
Back to Top